# SDR FDEA202405010549

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51102
- Condition: Corroded
- Location: Bs 560-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT F. STA FROM 560 TO 640 LBL 24.75 SEAT TRACK WITH EVIDENCE   CORROSION 4 SPOT THIS IS A MAJOR REPAIR, REMOVED CORROSION AT SEAT TRACK 4 PLACES ON BS 560 - 640, LBL   24.75 IAW B757 SRM 51-10-02-OG. FOUN TO BE OUT OF LIMITS IAW B 757 SRM 53-00-52-1A FIG 101   SHEET 1, REMOVED, LOCATED AND INSTALLED NEW SEAT TRACK SECTION AT BS 440 - 680 LBL   24.75 IAW B 757 SRM 51-40-02-OG.
